Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have vertigo, but no medication. Told stemetil injection, sublingual buccastom help. Suggestion?

I have Vertigo, live in Ontario, Canada - there seems to be nothing on the market that Doctor's can prescribe to help me. I was told by my sister in the U.K. that her Doctor gives her an injection of Stemetil and a medication to put under the lip called Buccastom (not sure how to spell it) can you suggest anything where I reside?
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
Vertigo is spinning of surroundings or own head and there are many causes for such symptoms common are Benign positional vertigo,labyrinthitis or vestibular neuritis, Meniere's disease,reduced blood supply to brain, and migraine etc.

you should visit a ENT surgeon and internal medicine specialist or Neurologist to examine and investigate to find out the cause and treatment accordingly.

Stemetil or other drugs like betahistine and cinnarizine are used for symptomatic relief but proper cause detection and treatment is necessary.

Please take care
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Wed, 22 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor